Table of Contents Author Guidelines Submit a Manuscript
Journal of Toxicology
Volume 2013, Article ID 514068, 6 pages
http://dx.doi.org/10.1155/2013/514068
Research Article

In Silico Risk Assessment of HLA-A*02:06-Associated Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis Caused by Cold Medicine Ingredients

1Basic Medical Science and Molecular Medicine, Tokai University School of Medicine, 147 Shimokasuya, Isehara, Kanagawa 259-1143, Japan
2Department of Human Genetics, School of International Health, Graduate School of Medicine, The University of Tokyo, 7-3-1 Hongo, Bunkyo-ku, Tokyo 113-0033, Japan
3Department of Ophthalmology, Kyoto Prefectural University of Medicine, Hirokoji Kawaramachi, Kamigyo-ku, Kyoto 602-0841, Japan

Received 12 July 2013; Revised 4 September 2013; Accepted 4 September 2013

Academic Editor: Anthony DeCaprio

Copyright © 2013 Hideto Isogai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Yamane, M. Aihara, and Z. Ikezawa, “Analysis of Stevens-Johnson syndrome and toxic epidermal necrolysis in Japan from 2000 to 2006,” Allergology International, vol. 56, no. 4, pp. 419–425, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Ueta, C. Sotozono, M. Nakano et al., “Association between prostaglandin E receptor 3 polymorphisms and Stevens-Johnson syndrome identified by means of a genome-wide association study,” Journal of Allergy and Clinical Immunology, vol. 126, no. 6, pp. 1218–1225, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. W. J. Power, M. Ghoraishi, J. Merayo-Lloves, R. A. Neves, and C. S. Foster, “Analysis of the acute ophthalmic manifestations of the erythema multiforme/Stevens-Johnson syndrome/toxic epidermal necrolysis disease spectrum,” Ophthalmology, vol. 102, no. 11, pp. 1669–1676, 1995. View at Google Scholar · View at Scopus
  4. P. T. Illing, J. P. Vivian, A. W. Purcell, J. Rossjohn, and J. McCluskey, “Human leukocyte antigen-associated drug hypersensitivity,” Current Opinion in Immunology, vol. 25, no. 1, pp. 81–89, 2013. View at Google Scholar
  5. P. T. Illing, J. P. Vivian, N. L. Dudek et al., “Immune self-reactivity triggered by drug-modified HLA-peptide repertoire,” Nature, vol. 486, no. 7404, pp. 554–558, 2012. View at Google Scholar
  6. M. Ueta, K. Tokunaga, C. Sotozono et al., “HLA class I and II gene polymorphisms in Stevens-Johnson syndrome with ocular complications in Japanese,” Molecular Vision, vol. 14, pp. 550–555, 2008. View at Google Scholar · View at Scopus
  7. MOE (Molecular Operating Environment), 2011.01; Chemical Computing Group: Montreal, Quebec, Canada, 2011.
  8. F. C. Bernstein, T. F. Koetzle, and G. J. B. Williams, “The protein data bank: a computer based archival file for macromolecular structures,” Journal of Molecular Biology, vol. 112, no. 3, pp. 535–542, 1977. View at Google Scholar · View at Scopus
  9. P. Labute and M. Santavy, “Locating binding sites in protein structures,” Journal of Chemical Computing Group, 2007. View at Google Scholar
  10. J. Goto, R. Kataoka, H. Muta, and N. Hirayama, “ASEDock-docking based on alpha spheres and excluded volumes,” Journal of Chemical Information and Modeling, vol. 48, no. 3, pp. 583–590, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. C. R. Corbeil, C. I. Williams, and P. Labute, “Variability in docking success rates due to dataset preparation,” Journal of Computer-Aided Molecular Design, vol. 26, no. 6, pp. 775–786, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. http://www.info.pmda.go.jp/psearch/html/menu_tenpu_base.html.
  13. A. Khawaja, A. Shahab, and S. A. Hussain, “Acetaminophen induced steven Johnson Syndrome-Toxic epidermal necrolysis overlap,” Journal of the Pakistan Medical Association, vol. 62, no. 5, pp. 524–527, 2012. View at Google Scholar · View at Scopus
  14. “Ibuprofen: Stevens-Johnson syndrome,” WHO Drugs Information, vol. 19, no. 3, pp. 208–209, 2005.
  15. H. Nagata, T. Harada, Y. Nariai, H. Matsushima, and Y. Yoshimura, “Allergic reaction originated from loxofrofen sodium; Report a case,” Journal of The Japanese Stomatological Society, vol. 52, no. 2, pp. 67–72, 2003. View at Google Scholar
  16. A. Inoue, R. Takebayashi, and A. Shoji, “A case of Stevens-Johnson syndrome due to ethenzamide,” Japanese Journal of Dermatoallergology, vol. 7, no. 3, pp. 61–64, 1999. View at Google Scholar
  17. FDA Adverse Event Reporting System (FAERS), http://www.fda.gov/Drugs/GuidanceComplianceRegulatoryInformation/ Surveillance/AdverseDrugEffects/default.htm.
  18. M. P. Irazabal, L. M. Martin, L. A. Gil, and M. A. I. Gastearena, “Tranexamic acid-induced toxic epidermal necrolysis,” The Annals of Pharmacotherapy, vol. 47, article e16, 2013. View at Publisher · View at Google Scholar